Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 93218, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/93218

On the maximal G-compactification of products of two G-spaces

Departamento de Matemáticas, División de Inginiería y Arcitectura, Instituto Tecnológico y de Estudios Superiores de Monterrey, México, Distrito Federal 14380, Mexico

Received 5 September 2005; Revised 27 December 2005; Accepted 8 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Natella Antonyan, “On the maximal -compactification of products of two -spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 93218, 9 pages, 2006. https://doi.org/10.1155/IJMMS/2006/93218.